# SDR SA06006

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL FLT 125, EN ROUTE MHT TO PHL, CREW NOTED AN ODOR OF EXHAUST FUMES IN THE AIRCRAFT DURING THE ENTIRE FLIGHT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF APU, ENGINES, AND THE AIRCONDITIONING SYSTEM.  NO FAULTS FOUND.  OK FOR SERVICE.
